# SDR HALA2011052900232

- Difficulty date: May 29, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 94,375 hours, 18,242 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Ecu
- Part number: 211734220
- Part serial: 102B0359
- Condition: Malfunctioned
- Location: Apu
- Part time: 28,928 hours, 5,355 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU FAULT EICAS MSG LT CAME ON AFTER APU WAS "ON" & RUNNING FOR APPORX 3-5 MIN APU SHUTDOWN.  SECOND START NORMAL.  FOUND "GEN FILTER" FAULT.  PERFORMED FIM 49-11-00, FIG 112 RESISTANCE CHECK & CONTINUITY CHECK OK.  REPLACED ECU AMM 49-61-05, APU CHECK OK NO FAULTS NOTED.
